Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 13 found articles
 
 
  Power boundedness in the maximum norm of stability matrices for ADI methods
 
 
Title: Power boundedness in the maximum norm of stability matrices for ADI methods
Author: González-Pinto, S.
Hairer, E.
Hernández-Abreu, D.
Appeared in: BIT
Paging: Volume 61 () nr. 3 pages 805-827
Year: 2021-06-22
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands